Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 381 to 400 of 1570

V-cycle multigrid for cell-centered finite differences

Kwak, Do Youngresearcher, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.2, pp.552 - 564, 1999-10

Multigrid algorithm for cell centered finite difference on triangular meshes

Kwak, Do Youngresearcher; Kwon, HJ; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.105, no.1, pp.77 - 85, 1999-10

타원곡선 이산로그와 올림 문제

김환준; 천정희; 한상근researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.14, no.4, pp.649 - 679, 1999-10

Elliptic curve lifting problem and its applications

Kim, HJ; Cheon, JH; Hahn, Sang-Geunresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.75, no.9, pp.166 - 169, 1999-11

Some recent topics in smoothable stable log surfaces

Lee, Yongnamresearcher, Trends in Mathematics, v.2, no.1, pp.91 - 98, 1999-12

다층모형을 적용한 능력 변화과정의 측정

김성훈; 강상진; 김성호researcher, 교육평가연구, v.12, no.2, pp.169 - 193, 1999-12

Stable finite element methods for the Stokes problem

Kim, Yongdeok; Lee, Sung-Yunresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.24, no.10, pp.699 - 714, 2000

Modified mini finite element for the stokes problem in R-2 or R-3

Kim, Y; Lee, Sungyunresearcher, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.12, no.2-3, pp.261 - 272, 2000

Superconvergence of finite element method for parabolic problem

Kwak, Do Youngresearcher; Lee, Sungyunresearcher; Qian Li, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.23, no.8, pp.567 - 578, 2000

The normalizer of Gamma(1)(N) in PSL2(R)

Kim, CH; Koo, JaKyungresearcher, COMMUNICATIONS IN ALGEBRA, v.28, no.11, pp.5303 - 5310, 2000

Torus bundles over locally symmetric varieties associated to cocycles of discrete groups

Lee, MH; Suh, Dong Youpresearcher, MONATSHEFTE FUR MATHEMATIK, v.130, no.2, pp.127 - 141, 2000

Generation of class fields by the modular function j(1,12)

Hong, KJ; Koo, JaKyungresearcher, ACTA ARITHMETICA, v.93, no.3, pp.257 - 291, 2000

Frequency domain formulation of linearized Navier-Stokes equations

Lee, Chang-Ockresearcher; Lee, J; Sheen, D, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.187, no.1-2, pp.351 - 362, 2000

An improvement on estimation for causal models of categorical variables of abilities and task performance

김성호researcher, COMMUNICATIONS OF THE KOREAN STATISTICAL SOCIETY , v.7, no.1, pp.65 - 86, 2000-01

Delta perturbation of a moment functional

D.H. Kim; Kwon, Kil Hyunresearcher; S.B. Park, APPLICABLE ANALYSIS, v.74, no.3-4, pp.463 - 477, 2000-01

The MAP/G/1 queue with a Single Server Subject to Breakdowns and Repairs

Jinmin Chung; Hwang, Gang Ukresearcher; Choi, Bong Dae, ENGINEERING SIMULATION, v.17, no.3, pp.659 - 680, 2000-01

Superconvergence of a finite element method for linear integro-differential problems

Kwak, Do Youngresearcher; Lee, Sungyunresearcher; QIAN LI, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.23, no.5, pp.343 - 359, 2000-01

The generalized Shannon system in wavelet space

Kim, Hong-Ohresearcher; Park, JH, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.41, no.3, pp.386 - 400, 2000-01

Spectral types of skewed Bernoulli shift

Ahn, Y; Choe, Geon Horesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.128, no.2, pp.503 - 510, 2000-02

On Remarks of Lifting Problems for Elliptic Curves

H.J.Kim; J.H.Cheon; Hahn, Sang-Geunresearcher, ADVANCED STUDIES IN CONTEMPORARY MATHEMATICS (KYUNGSHANG), v.2, no.0, pp.21 - 36, 2000-02



Open Access


. next

rss_1.0 rss_2.0 atom_1.0